Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2017 | 2016 | 2015 | 2014 | 2004 | 2002
Number of items: 7.

2019

Chen, Ke and Grapiglia, Geovani Nunes and Yuan, Jinyun and Zhang, Daoping (2019) Improved optimization methods for image registration problems. Numerical Algorithms, 80 (2). pp. 305-336. ISSN 1017-1398

2017

Guo, Qian and Mao, Xuerong and Yue, Rongxian (2017) The truncated Euler-Maruyama method for stochastic differential delay equations. Numerical Algorithms. ISSN 1017-1398

2016

Liu, Wei and Mao, Xuerong (2016) Almost sure stability of the Euler-Maruyama method with random variable stepsize for stochastic differential equations. Numerical Algorithms. pp. 1-20. ISSN 1017-1398

2015

Williams, Bryan Michael and Chen, Ke and Harding, Simon P. (2015) A new constrained total variational deblurring model and its fast algorithm. Numerical Algorithms, 69 (2). pp. 415-441. ISSN 1017-1398

2014

Guettel, Stefan and Pestana, Jennifer (2014) Some observations on weighted GMRES. Numerical Algorithms, 67 (4). pp. 733-752. ISSN 1017-1398

2004

Zubik-Kowal, B. (2004) Fourier stability analysis of a numerical method for time domain electromagnetic scattering from a thin wire. Numerical Algorithms, 35 (1). pp. 121-130.

2002

Zubik-Kowal, B. and Davies, P.J. (2002) Numerical approximation of time domain electromagnetic scattering from a thin wire. Numerical Algorithms, 30 (1). pp. 25-36. ISSN 1017-1398

This list was generated on Fri Mar 1 15:11:31 2024 GMT.